# SDR ASAA12511418

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 12,549 hours, 4,063 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Pressure Reg
- Part time: 15,798 hours, 4,875 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BLEED TRIP OFF LIGHT ILLUMINATED,  EXTINGUISHED AFTER TRIP RESET IAW QRH. ACFT GROUNDED.  STARTED FIM 36-10-00-810-801, FOUND 2 LOOSE B-NUT FITTINGS ON PRESSURE REGULATOR, TIGHTENED B-NUT FITTINGS.  ALSO, FOUND PRSOV WRENCH TEST STIFF WHEN OPENING IT UP, REPLACED PRSOV IAW AMM 36-11-04-400-801.  GROUND FUNCTIONAL CHECKED GOOD IAW AMM 36-11-04-400-801.
